Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

gon

Member
  • Total Reviews

    0
  • Content Count

    14
  • Joined

  • Last visited

Community Reputation

0 Neutral

About gon

  • Rank
    New Member

Recent Profile Visitors

1521 profile views
  1. My doctor suggested PDT with levulan, but it scares me a little bit, I may react bad, because I have ultra sensitive skin with rosacea. Also, there are some horror stories out there. I've read so many positive reviews about the acne leds, that I'm tempted to try it. But I don't know if the lights only works for acne on the surface on the skin and not for deep acne under the skin. Anyone with succes treating this kind of acne with home devices? Also, I've been looking for the Caribbean Sun L
  2. Beer also makes me break.. And caffeine, I had to eliminate it from my diet. So, No coca cola, and no cofee. It's been so many years now that I almost forgot that I don´t drink coca cola any more.
  3. Oh and I forgot, the only other thing that makes me break out is the antidepressant Wellbutrin. I had to stop it after one week.
  4. It's not the sugar in my case. I can eat as much sugar as I want and I never break out. That's why I find so mysterious the alcohol issue. And also, this problem started from one day to another. During my whole life, I could drink without problems. Very weird how this problem started..
  5. Thanks guys. Yes, it must be the dehidratation, cause I become VERY dehydrated during hangover. Maybe I could try drinking a lot of water after and before drinking alcohol to see what happens... By the way, I'm male.
  6. I've been dying trying to solve this mistery. In fact alcohol is the only thing that makes me break out, and any kind of alcohol. I break out in cyst 2 weeks after drinking. This problem started 4 years ago, so I've been 4 years without drinking! it really sucks. I drink maybe once or twice a years, but then I have to use Minocicline or prednisone This started after a LCA surgery where I got a cadaver graft in my knee, but it must be a coincidence!? I don't really see the connection.
  7. I started with 5mg and the seborrhoeic dermatitis was almost as bad as it is with 20mg. I think the dose doesn't make a big difference in my case, It is a direct effect of the drug, which I can't explain. And the weird thing is that I actually have dry skin (even befores Accutane). It is a pretty strange combo of dry skin + seborrhoeic dermatitis + adult cystic acne (I'm 30 years old). My derm told me that it is the first time he sees a dry skin with seborrhoeic dermatitis. I've seen many dermat
  8. (Sorry for my english) I'm having a real hard time. I'm taking 20mg of Accutane for my cystic acne and it is causing me a hell of a seborrhoeic dermatitis with every pill (I have seborrhoeic dermatitis since I was a kid) I get a nasty flare up of seborrhoeic dermatitis about ten hours after I take the pill. Then I use a mix of protipic and ketoconazole cream that works really well and calms down the dermatitis and when I'm almost recovered, it's time for the next pill and it comes again! an
  9. I'm making my third attempt with Accutane, but now starting with an ultra low dose (5mg per day). Last time with 20- 30 mg I experienced intense flushing and burning, specially during sex and masturbation. So, as far as flushing triggers goes, that is something you can't avoid for a whole years or so.... Could the flushing problem be matter of getting used to the medication? Starting with a low dose building up to a higher dose? Any similar experience?
  10. His opinion is that it will go away after the treatment, but like I said, I don't fully trust him. By the way, I also have an extremely sensitive skin. But flushing is something that you can feel it coming from inside, so I'm not sure about the relationship
  11. Hello guys First of all, sorry for my english as is not my native lenguage. I'm a 29 years old man and I suffer from Rosacea but I also have cystic acne. I'm taking Accutane for the acne. I took 10mg during the first month, then 20mg for 12 days and then 30mg for 12 days and I started to have some bad flushing with deep burning in my face and ears.This flushing episodes used to happen in the night, lying in my bed doing nothing and with exertion the burning was very bad! So I decided
  12. Thanks guys. Well, I believe my derm will not say much and will keep increasing the dose. But I will contact him anyway. At the end, it use to happen that I learn more about every problem throug internet. I don't know if some doctors avoid to tell you some information/side affects or if they don't really know how some things works. I have a long long history of skin problems. It's like my karma. (seb derm, atopic derm, rosacea P&P with telangiectatic and broken capillaris, folliculit
  13. Hello guys. First of all, sorry for my english, it's not my native lenguage. I'm 29 years old male. This is my second course of Accutane. The first was in 2001 and it completely cleared me up until 2010. In 2010 I started with rosacea P&P and cystic acne on my nose, back of the neck and in my back. I've been controlling this with antibiotics but I can't live with antibiotics so I decided to go for a second course of Accutane and now the story is completely different. My first course
×